Results 1 to 3 of 3
  1. #1
    Fartdaemon's Avatar
    Fartdaemon is offline Member
    Join Date
    Mar 2003
    Location
    Canada
    Posts
    516

    Deca + Sust Hairloss

    Hey all I started my deca and sust cycle and I mabout 2 weeks in and i've noticed thta my hair is thinning, I have thin hair already and I don't want to lose it all, am I losing hair b/c I mcombing sust and deca? I read that the can cause alot of hair loss when they are combined, is this true?

    thanks fart

  2. #2
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,287
    Blog Entries
    1
    any AAS can speed up your hair loss if your prone to it.
    Look into taking proscar, good luck

  3. #3
    wannalearn is offline New Member
    Join Date
    Apr 2003
    Location
    So Cal
    Posts
    14
    probably not the best advice 956vette, deca +proscar=accelerated hair loss, don't mix deca and proscar fartdaemon

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •